What are the side effects of birth control pills? Many women blindly take contraceptives, but do not know the side effects of contraceptives. What are the dangers of taking birth control pills? Does pregnancy after taking contraceptives affect the fetus? What happens when you take too many birth control pills? Let's find out.
Poor appetite, nausea, vomiting, dizziness, weakness. It often happens when you start taking medication. When this reaction occurs, on the one hand, you can drink some strong tea, chew some sugar ginger, pickles; On the other hand, we must adhere to the prescribed medication, as the body ADAPTS to the drug, the reaction will gradually disappear. Individual women have a more severe reaction, and the following drugs can be appropriately taken to inhibit the reaction: vitamin B6, 20 mg each time, 3 times a day; Vitamin C, 1O0 mg per second, 3 times a day; Antireaction tablet, 1 tablet each time, 3 times a day; Compound aluminum hydroxide tablet or yeast tablet, 1 gram each time, once a day, with the contraceptive pill.
Leucorrhea increased and rarefied. Often occurs after taking long-acting contraceptives, generally no treatment, if there is too much leucorrhea, you can put 1 piece of Chinese medicine in the vagina every night.
Intermittent vaginal bleeding. It often occurs after missing the pill, generally as long as the medication continues on time, the bleeding can stop, and the period will be normal. Of course, you can also ask the doctor to adjust the drug, you can also change to other contraceptives, such as taking No. 2 contraceptive bleeding, you can change to No. 1 contraceptive.
Less menstruation, even amenorrhea. This condition has little effect on health and is often temporary. If you have amenorrhea for 3 consecutive months, you should stop taking the medication, take other contraceptive measures, and continue taking the medication after your menstruation recovers on its own. If you still do not menstruate within 1 month after stopping the drug, you should ask the doctor to use megestrol, compound progesterone or menstruating tablets and other drugs according to the examination, and then you should switch to other contraceptives.
Excessive weight gain. If there is edema, diuretics and low-salt foods should be adapted; If there is a significant increase in weight, you should stop taking the drug and switch to other contraceptive methods.
Yellowish-brown spots appear on the face. After stopping the drug will generally disappear gradually, if you take B vitamins, vitamin C, the effect is better.
Breast tenderness. Generally can be reduced, if serious should consider stopping the drug, choose other contraceptive measures.